# SDR 20010227CW008

- Difficulty date: February 1, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N6222V
- Make and model: Beech 36BEECH
- Aircraft serial: E3
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 242CW
- Part serial: 240
- Condition: Malfunctioned
- Location: Vacuum System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST VACUUM IN FLIGHT.  FOUND DRIVE SHAFT SHEARED.  INSTALLED REPLAACEMENT PUMP SYSTEM.  CK SATISFACTORY.  NO LOG ENTRY FOUND FOR S/N OF VACUUM PUMP REMOVED
